# SDR UPS97224699

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163091
- Condition: Gouged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT INBOARD FOREFLAP SEVERAL DEEP GOUGES ON UPPER SKIN.  FOREFLAP REPLACED IAW MM27-51-01.
